# SDR ABXA2024012719

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 111,140 hours, 32,521 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: BACR130G2A
- Condition: Malfunctioned
- Location: Rt Eng Fuel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AFTER RIGHT ENGINE START, RIGHT ENGINE FUEL VALVE LIGHT AND "R ENG FUEL VAL" EICAS MESSAGE ILLUMINATED AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC . MAINTENANCE DEFERRED ENGINE VALVE  INDICATION IAW MEL ABX-73-21-3-1. RETURNED AC TO SERVICE AND DEPARTED.LIGHT + EICAS OPS NORMAL BEFORE TROUBLESHOOTING. REPLACED RELAY K169. VERIFIED BOTH IGNITIONS + FUEL DELIVERY, REF B767 AMM 76-11-00 ALL LIGHTS + EICAS INDICATIONS NORMAL. THIS CLEARS DI 48905. PLACARD REMOVED. NO REACTIVATION PROCEDURES REQUIRED. AIRCRAFT REMAINS "ETOPS 180".
